ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2017. Vol. 20

Skeleton Decomposition of Linear Operators in the Theory of Nonregular Systems of Partial Differential Equations

N. A. Sidorov, D. N. Sidorov

The linear system of partial differential equations is considered. It is assumed that there is the irreversible linear operator in the main part of the system, which enjoy the skeletal decomposition. The differential operators is such system are assumed to have a sufficiently smooth coefficients. In the concrete situations the domains of such differential operators are linear manifolds of smooth enough functions with ranges in Banach space. Such functions are assumed to satisfy an additional boundary conditions. The concept of a skeleton chain of linear operator is introduced. It is assumed that the operator generates a skeleton chain of the finite length. In this case, the problem of solution of given system is reduced to a regular split system of equations. The system is resolved with respect to the highest differential expressions taking into account the certain initial and boundary conditions. The possible generalization of the approach and the application to the formulation of boundary value problems in the nonlinear case. Presented results develop the theory of degenerate differential equations in the monographs N. A. Sidorov [General regularization questions in problems of branching theory. (1982 MR 87a:58036)] N. A. Sidorov, B. V. Loginov, A. V. Sinitsyn and M. V. Falaleev [Lyapunov–Schmidt methods in nonlinear analysis and applications (Math. Appl. 550, Kluwer Acad. Publ., Dordrecht) (2002 Zbl 1027.47001)].

ill-posed problems, Cauchy problems, irreversible operator, skeleton decomposition, skeleton chain, boundary value problems


35R25, 47A50, 47N20




1. Vainberg M. M. Theory of branching of solutions of non-linear equations. Leyden, 1974.

2. Gantmacher F. R. The theory of matrices. F. Trans. from Russian by K. A. Hirsch, vols. I and II. New York, Chelsea, 1959.

3. Korpusov M.O. Blow-up in nonclassic wave equations. Moscow. Libercom Publ. 2010. 240 p.

4. Loginov B.V., Rousak Yu.B., Kim-Tyan L.R. Differential equations with degenerate, depending on the unknown function operator at the derivative./ Proceedings of the Seventh International Conference on Differential andFunctional-Differential Equations (Moscow, August 22–29, 2014), Part 2, CMFD, 59, PFUR, M., 2016, p.119-147.

5. Petrowsky I.G., Oleinik O.A. ed. Selected works. Part I: Systems of partial differential equations and algebraic geometry. Classics of Soviet Mathematics, 5, part 1, Amsterdam, Gordon and Breach Publishers, 1996.

6. Sobolev S.L. The Cauchy problem for a special case of system that are not of Kovalevskaya type. Dokl. Akad. Nauk SSSR, 1952, vol. 82, no. 2, p. 1007–1009.

7. Sveshnikov A.G., Alshin A.B., Korpusov M.O., Pletner Yu. D. Linear and Nonlinear Sobolev Equations. Fizmatlit, Moscow, 2007.

8. Sviridyuk G.A. On the general theory of operator semigroups. Russian Mathematical Surveys, 1994, vol. 49, no. 4, 45p.

9. Sidorov N. A. General Issues of Regularisation in the Problems of the Theory of Branching. Irkutsk State University Publ., Irkutsk, 1982, 312 p.

10. Sidorov N.A., Blagodatskaya E.B. Differential equations with a Fredholm operator at the higher order derivative, Irkutsk. ICC AS USSR. Preprint No.1, 1986, 34 p (in Russian).

11. Sidorov N.A., Romanova O.A., Blagodatskaya E.B. PDE with finie index operator in the main part. Irkutsk. ICC AS USSR. Preprint No. 3, 1992, 29 p (in Russian).

12. Sidorov N. A., Blagodatskaya E.B. Differential Equations with Fredholm Operator in the Leading Differential Expression. Soviet Math. Dokl, 1992, vol. 44, no.1, p. 302–305.

13. Tikhonov A.N., Samarskii A.A. Equations of mathematical physics. Courier Corporation, 2013.

14. Sidorov N., Sidorov D. and Li Y. Skeleton decomposition of linear operators in the theory of degenerate differential equations. arXiv: 1511.08976, 2015.

15. Sidorov D.N., Sidorov N.A. Solution of irregular systems of partial differential equations using skeleton decomposition of linear operators. Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 10:2, 2017, P. 63–73.

16. Sviridyuk G.A., Fedorov V.E. Linear Sobolev Type Equations and Degenerate Semigroups of Operators. Inverse and Ill-Posed Problems Series, De Gruyter, 2003, 224 p.

17. Sidorov D. Integral Dynamical Integral Dynamical Models: Singularities, Signals and Control Ed. by L. O. Chua, Singapore, London: World Scientific Publ., 2015, vol. 87 of World Scientific Series on Nonlinear Science, Series A, 258 p.

18. Sidorov N., Loginov B., Sinitsyn A. and Falaleev M. Lyapunov-Schmidt Methods in Nonlinear Analysis and Applications. Mathematics and Its Applications Ser. Springer Netherlands, 2013.

Full text (russian)